Deakin University
Browse

File(s) under permanent embargo

Reduction of variables and constraints in fitting antibuoyant fuzzy measures to data using linear programming

Version 2 2024-06-02, 14:32
Version 1 2022-09-29, 10:22
journal contribution
posted on 2024-06-02, 14:32 authored by Gleb BeliakovGleb Beliakov, M Gagolewski, Simon JamesSimon James
Reduction of variables and constraints in fitting antibuoyant fuzzy measures to data using linear programming

History

Journal

Fuzzy Sets and Systems

Volume

451

Pagination

266-284

ISSN

0165-0114

Language

en

Publication classification

C1 Refereed article in a scholarly journal

Publisher

Elsevier BV

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC